Ask an expert
Question

14 Jan 2005

Going off the pill
I stopped taking the pill last week and have noticed that I am producing more vaginal fluids, is this normal or could it be thrush?

Could the pill actually make you stop producing fluids and make you dry when you have sex?

What kinds of things can you expect when going off the pill? I read in other posts that you could skip your period for a few months, could it come alot sooner too? I just dont want to be caught unawares at work or while Im out.
Answer 344 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill can cause decreased lubrication.
You may have heavier periods and they may also be more painful. You may also have some hormonal effects like breast tenderness and mood swings for the first few weeks after stopping the Pill.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote